# SDR SWAA2015062241023

- Difficulty date: May 8, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546812
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CHORD CRACKED AT THE MLG AFT SUPPORT FITTING.  REPAIRED CHORD IAW EA.
